# SDR EISA97160

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CENTER AISLE OVERWING EMERGENCY LIGHT BATTERY CHARGER INOP.  CLEANED AND RESEATED C/B ON CHARGER, OPS CHECK NORMAL.  (M)
